Combine and conquer: Relating BIP and Reo

Kasper Dokter*, Sung-Shik Jongmans, Farhad Arbab, Simon Bliudze

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)134-156
Number of pages23
JournalJournal of Logical and Algebraic Methods in Programming
Volume86
Issue number1
DOIs
Publication statusPublished - Jan 2017

Keywords

  • Coordination
  • Formal translations
  • Correctness proofs
  • BIP
  • Reo
  • MODEL
  • CONNECTORS

Cite this

Dokter, Kasper ; Jongmans, Sung-Shik ; Arbab, Farhad ; Bliudze, Simon. / Combine and conquer : Relating BIP and Reo. In: Journal of Logical and Algebraic Methods in Programming. 2017 ; Vol. 86, No. 1. pp. 134-156.
@article{0546a295dd3d4f52a18e3f79714ebcf7,
title = "Combine and conquer: Relating BIP and Reo",
keywords = "Coordination, Formal translations, Correctness proofs, BIP, Reo, MODEL, CONNECTORS",
author = "Kasper Dokter and Sung-Shik Jongmans and Farhad Arbab and Simon Bliudze",
year = "2017",
month = "1",
doi = "10.1016/j.jlamp.2016.09.008",
language = "English",
volume = "86",
pages = "134--156",
journal = "Journal of Logical and Algebraic Methods in Programming",
issn = "2352-2208",
publisher = "Elsevier Science Inc.",
number = "1",

}

Combine and conquer : Relating BIP and Reo. / Dokter, Kasper; Jongmans, Sung-Shik; Arbab, Farhad; Bliudze, Simon.

In: Journal of Logical and Algebraic Methods in Programming, Vol. 86, No. 1, 01.2017, p. 134-156.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Combine and conquer

T2 - Relating BIP and Reo

AU - Dokter, Kasper

AU - Jongmans, Sung-Shik

AU - Arbab, Farhad

AU - Bliudze, Simon

PY - 2017/1

Y1 - 2017/1

KW - Coordination

KW - Formal translations

KW - Correctness proofs

KW - BIP

KW - Reo

KW - MODEL

KW - CONNECTORS

U2 - 10.1016/j.jlamp.2016.09.008

DO - 10.1016/j.jlamp.2016.09.008

M3 - Article

VL - 86

SP - 134

EP - 156

JO - Journal of Logical and Algebraic Methods in Programming

JF - Journal of Logical and Algebraic Methods in Programming

SN - 2352-2208

IS - 1

ER -